# SDR 96ZZZX314

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Part number: 57077356
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KOAK/KLSC - FLT 518 - EN ROUTE KOAK, DIVERTED TO KLSC WITHOUT FURTHER INCIDENT.  AT FL 370, AFTER LOUD NOISE, EXPERIENCED RAPID DEPRESSURIZATION.  MAINTENANCE FOUND SLEEVE OFF OF SLIP JOINT ON SUPPLY DUCT IN RIGHT TUNNEL IN NLG WHEELWELL WITH DUCT SUPPORT BRACKET BROKEN.  INSTALLED NEW BRACKET AND RECONNECTED DUCT.  OPS CHECK OK IAW MM 21-10-0.
